MAUDE Adverse Event Report: COVIDIEN LP VERSAPORT PLUS; LAPAROSCOPE, GENERAL PLASTIC SURGERY

COVIDIEN LP VERSAPORT PLUS; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number 179078PF
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
While surgeon was putting in trocar with cannula, the pieces broke.All pieces were retrieved.Nothing was retained by the patient.The device was replaced, and the procedure was completed as planned with no harm to the patient.The device was saved and will be returned for failure analysis.Manufacturer response for laparoscope, general plastic surgery, versaport plus (per site reporter).The device will be returned for failure analysis.Any further correspondence will be shared as it is made available.

Brand Name
VERSAPORT PLUS
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN LP
710 medtronic parkway
minneapolis MN 55432
MDR Report Key8482100
Report Number8482100
Device Sequence Number19278528
Product Code GCJ
UDI-Device Identifier20884521082684
UDI-Public(01)20884521082684
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2019
Report Date (Section F) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179078PF
Device Catalogue Number179078PF
Device Lot NumberJ8F1135X
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer04/04/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight97
Date Report Sent to FDA03/05/2019